# SDR CALA9801856

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 3937030501
- Condition: Broken
- Location: Rt Mlg Uplock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RT MLG LIGHT AND GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION LEAVING MIA.  THE AIRCRAFT WAS DIVERTED TO MCO WHERE IT LANDED SAFELY.  MAINTENANCE FOUND THE RT MLG UP ACTUATOR LOWER LINK BROKEN.  THE LINK WAS REMOVED AND REPLACED IAW MM 32-10-00.  A GEAR SWING WAS PERFORMED IAW MM 07-11-00 AND OPERATION CHECKED GOOD.
